# SDR AWXA9500268

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND UPPER CAP OF FLOORBEAM AT STATION 364 RBL 23 AND RBL 60 CORRODED BEYOND CLEAN UPLIMITS.  REPAIRED PER ER 5-53-12-03.  (W)
